# SDR ABXA050266

- Difficulty date: October 20, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 54,183 hours, 45,060 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39240271
- Condition: Corroded
- Location: Center Wing Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING CORRODED JUST INBOARD OF LONGERON 29 RIGHT IN KEEL BEAM AREA LOWER WING CENTER SECTION FS 649.   REMOVED AND REPLACED END FITTING IAW DC-9 SRM 51-30-5.
